# SDR YENA2022092300948

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb EMB110*
- Aircraft serial: 039
- Aircraft time: 42,445 hours, 27,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Part serial: 007478
- Condition: Failed
- Location: Emer-Batt-Ctr-Rh
- Part time: 30,649 hours, 20,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2355, BOS-DCA. 'WHEN PERFORMING TASK CARD E190-33-50-25-710-801.EXTERNAL EMERGENCY LIGHT TEST. FOUND LH MIDDLE LIGHT INOP. (EXTERNAL EMERGENCY OPS NOT CONDUCTED AT NIGHT); REMOVED & REPLACED ELPU# 5 OPS CK NORMAL MM 33-50-11 THIS CLEARS MDDR 486205. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED.'  (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
